# SDR SWAA2022111659744

- Difficulty date: October 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E; DEFLECTION CONTROL RIB UPPER PANEL CENTER AFT SEAL BRACKET CRACKED.   REMOVED BRACKET IAW SRM 51-40-02-0G-0.  INSTALLED A NEW BRACKET IAW SRM 51-40-02-0G-0.
